# SDR DXTA2023080792470

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 5,784 hours, 3,873 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING MODERATE TO HEAVY BRAKING ON LANDING, BRAKES ARE VERY LOUD AND SHUTTER, SHAKING THE WHILE PLANE. WHEN DOING RADIUS TURNS IN THE WET, THE BRAKES ARE VERY LOUD AND SHUTTER. UNDER LIGHT BRAKING LIKE WHEN COMING TO A COMPLETE STOP, THE BRAKES MAKE A LOUD NOISE AND SHUTTER. GROUND CREW NOTIFIED US THAT IT SOUNDED LIKE IT WAS COMING FROM THE BRAKES.  PERFONNED A GVI ON THE LH MLG OUTBOARD AND INBOARD BRAKES/WHEEL ASSY'S, FOUND THE INBOARD TIRE FLAT SPOTTED AND DEBRI IN THE INBOARD BRAKE ASSY. CLEANED THE LH MLG INBD BRAKE ASSY AND PE1FORMED BRAKE BLEEDING PROCEEDURE IAW AMM 32-42-05 AND REMOVED AIR FROM THE SYSTEM. ALSO REMOVED AND REPLACED THE LH MLG WHEEL ASSY IAW AMM 32-40-05. OPS & LEAK CHECKS GOOD.
